# SDR 9809446627

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT OUTBOARD TRAILING EDGE FLAPS DID NOT RETRACT BEYOND ONE DEGREE.  AIRCRAFT RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE THE FAULT BUT REPLACED THE FLAP POSITION INDICATOR AS A PRECAUTION.  OPERATIONAL CHECK GOOD.
